# SDR MWEA060068

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 99374981
- Condition: Corroded
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED VANE, 4 AT STATION 80.0 ON OUTBOARD SIDE F FORMER HAS CORROSION.  FABRICATED AND INSTALLED DOUBLER.
